# SDR TRBACPCP20090004

- Difficulty date: January 23, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 26,245 hours, 29,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM STA 17319 LT TO RT AT WL 2340 TRANSVERSE FLOORBEAM AT FRAME 36.  REMOVED AND REPLACED NEW FLOORBEAM AT STA 17319 LT TO RT AT WL 2340 TRANSVERSE FLOORBEAM AT FRAME 36 IAW SRM NR 51-21-17.
